# SDR IPXA10559725

- Difficulty date: April 30, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 26,154 hours, 17,624 cycles
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO DOOR HAS GOUGE AT EXTERIOR SURFACE LOWER CORNER 5" FROM FWD END.  R & R LOWER FWD CORNER IAW SRM 51-40-02-0G, IAW MM 51-21-10-7.
